# SDR FDEA201603060855

- Difficulty date: March 6, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 61,069 hours, 21,621 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Access Panel
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT OPEN COMPLETELY, APPEARS TO BIND & ONLY OPENS TO ABOUT 2/3 FULLY.  FOUND UPPER EXTERNAL ACCESS PANEL FOR DOOR HINGE LOOSE.  TORQUED CTR PANEL SCREW, DOOR WAS  HITTING PANEL.  OPERATIONS CHECKED DOOR IAW MM 52-11-00-6, SUB TASK 52-11-00-216-025.  NO PARTS WERE CHANGED & NO RIGGING REQUIRED.
